Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tofranil and impotence... ricardo

Posted by BrittPark on February 17, 2003, at 14:22:05

In reply to Tofranil and impotence..., posted by ricardo on February 16, 2003, at 8:26:53

I'm male and have been taking imipramine for 20 years. It's never caused impotence or other sexual malfunctions. I believe that it is statistically no more likely to cause sexual problems than placebo.

Question for you. Do you get night time erections? If you do it's a good sign that imipramine is not causing your difficulties.

Feel Better,

Britt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[201188]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BrittPark thread:200863
URL: http://www.dr-bob.org/babble/20030214/msgs/201188.html